Cheap pills for cold and flu list

Drugs for cold and flu: a list of the best means of rapid action

Every year during the seasonal temperature fluctuations people suffer from many unpleasant symptoms caused by a cold.

In pharmacy chains, the assortment of antiviral drugs simply overshoots its diversity.

Medicines differ not only in price, but also in the principle of action, the form of release, the composition.

Naturally, you do not need to prescribe drugs for yourself against colds, but to get a little guidance in such means, you should familiarize yourself with the proposed article. A list of cold medicines will help you understand the characteristics of each drug.

Arbidol, Teraflu, Anaferon

Arbidol - a pill against viruses, covered with a film membrane. Their main active component is umifenovir, auxiliary: potato starch, microcrystalline cellulose. The agent is shown when:

  1. acute respiratory disease (ARI);
  2. severe respiratory syndrome;
  3. influenza type B, A,
ArbidolThe medicine may well become a part of complex therapy in the treatment of pneumonia, chronic bronchitis. Much less often it is recommended for the prevention of health problems after surgical interventions to strengthen immunity.

Tablets for catarrhal diseases and flu are high-speed. They will help improve the patient's condition the very next day after the start of the course of treatment.

Arbidol has no contraindications. The only caveat when using it: can not be used for children under 3 years old. Babies under the age of 12 are given 1 tablet per day, and 2 tablets for adults and children over 12 years of age.

For healthy patients, this remedy for colds is not prescribed.

Teraflu powder

It must be diluted with hot boiled water. The main active ingredient is paracetamol. The auxiliary substances were phenyramine maleate, phenylephrine hydrochloride.

It is a remedy for a new generation of colds. It can relieve the ailment and the common cold in just a day, but on condition that the doctor's orders and bed rest are strictly observed. Teraflu is characterized by the action:

  • anti-virus;
  • antipyretic.

Powder is forbidden to be taken together with beta-blockers and antidepressants. Do not prescribe Teraflu patients with diabetes mellitus, pregnant women, lactating women, people suffering from alcoholism, children under 12 years of age.

The medicine is fast, but it's best to apply it carefully. This is relevant if the patient suffers from arterial hypertension, severe impairment of kidneys, liver.

Anaferon

AnaferonTablets for colds and flu contain antibodies that activate the functioning of human immunity. The drug is recommended for treatment of children aged 12 years and adults. For babies is a special tool Anaferon child. It can be used from 1 year of life.

You should know that this medicine is not only against viruses, but also to strengthen the immune system during seasonal air temperature fluctuations. It well helps to treat herpesvirus infection in mild form.

Cure for colds Anaferon:

  1. acts quickly;
  2. has no contraindications;
  3. does not cause adverse reactions.

From the drug should be discarded only with the individual intolerance of any of its components. In very rare cases, a skin rash is possible.

Kagocel, Coldrex, Antigrippin

Kagocel is the best quick-acting remedy for colds. Not suitable for children under 3 years, pregnant women and during lactation. Do not take pills with individual intolerance.

Preparations of such a plan are well used for getting rid of a cold, herpes, flu, acute viral infection. Kagocel is also suitable for the prevention of these ailments.

In order not to fall ill during the autumn period, it is enough to take 1 tablet every day for a week. If the common cold has already begun, it should be taken 2 times a day in the first few days. Children are given 1 tablet each.

Provided that the patient clearly follows the prescriptions of the doctor and strictly adheres to the instructions for use, the possibility of developing adverse reactions of the body is negligible. When a patient notes the development of an allergy, you need to stop taking the medication and consult a doctor to replace it.

Coldrex

This remedy for cold is presented in the form of a powder. It should be boiled and drunk hot. The drug Coldrex is characterized by a powerful antiviral effect and helps to cope with signs of ARVI. The list of symptoms, except for the common cold, included:

  • headache;
  • nasal congestion;
  • increased body temperature;
  • aches in the joints;
  • uncomfortable sensations in the throat.
koldrexNo less effective Coldrex against the common cold. Powder is not recommended for children with colds, pregnant women, lactating women, with severe liver disorders, diabetes, heart problems, closed-angle glaucoma.

Adult remedy for cold and flu in the first days of illness should be taken 1 packet every 4 hours. Once the symptoms stop, the powder is not necessary. The maximum course of therapy should not be more than 5 days in a row.

If there was an overdose, the patient risks getting a serious liver damage. In addition, long-term use of the drug increases the chance of developing side effects, for example, disturbances in night sleep, increased blood pressure, attacks of nausea, headaches.

It is necessary to refrain from treatment with Koldreksom without prior consultation of the attending physician.

Antigrippin

Another preparation against viruses is Antigrippin. It is believed that the medicine is the best and helps from the common cold, colds quickly and effectively. The drug is in the form of a pill, like many similar drugs. Assign it to patients from 15 years.

To help with bacterial infection this medicine can not. Take it should be 1 piece 2-3 times a day to improve the patient's well-being.

Antigrippin should not be taken to children with increased sensitivity to vitamin C (ascorbic acid) and paracetamol. Also he is banned for such violations:

  1. renal failure;
  2. phenylketonuria;
  3. hyperplasia of the prostate.

Contraindicated in pregnant and lactating women. With special care is assigned to patients with viral hepatitis, alcohol dependence, the elderly.

Fervex, Amiksin, Ingavirin

FervexThere are drugs that instantly help with colds. To such it is customary to include the Fervex powder. No less effective it will be with the disease of rhinopharyngitis.

Powder can be taken in conjunction with other medicines against the flu. If the phase of the disease is acute, a dose of 1 packet is recommended three times a day. During therapy, the interval between use should be at least 4 hours.

The drug should not be taken to sick people suffering from kidney failure, excessive sensitivity to its individual components. During pregnancy, he is only allowed from the second trimester.

As for the period of lactation, some components of the remedy can penetrate into breast milk. For this reason, it is better to refuse from Fervex at this time.

It is forbidden to combine medicine for cold with alcohol-containing products. This can provoke severe liver damage. Sometimes patients complain of the development of adverse reactions:

  • nausea;
  • pain syndrome in the abdominal cavity;
  • vomiting;
  • dizziness.

Very rarely allergic reactions can begin, for example, skin itching, rashes.

Amiksin

This antiviral agent has an immunomodulatory effect. Produced in the form of tablets, the main active ingredient is tilaxine. Auxiliary components of croscarmellose sodium, calcium stearate, microcrystalline cellulose.

Tablets are perfectly combined with other drugs against viruses, influenza. During seasonal temperature fluctuations can be used to prevent ARVI (in adults and children).

Adult patients with flu and cold should take 1 tablet once a day for 3 days. For prophylaxis take 1 piece. The drug can not be administered to patients with increased sensitivity to the components of the drug, during pregnancy, lactation.

Ingavirin

IngavirinMedicines for colds and flu under this name are made in the form of capsules. Ingavirin helps quickly and efficiently. Heat, headache, uncomfortable sensations in the throat, aches in the body are already a day after taking the remedy.

It is not recommended for patients younger than 18 years of age. The main active ingredient is vitaglutam, auxiliary ones are potato starch, magnesium stearate, colloidal silicon dioxide.

Capsules are prescribed to drink 1 time per day, regardless of food. Usually the general course of treatment does not exceed 5-7 days. Begin therapy immediately after the onset of the first symptoms of the disease, for example, the common cold. When treatment is delayed, the remedy, like the rest of the drugs, begins to work with less efficiency.

So, if the first capsule was drunk a few days after the onset of the illness, the result can not come quickly.

Viferon, Anvimax, Grippferon

Many of the above cold remedies and cold medications are not always allowed for future and young nursing mothers, children. Therefore, the treatment of colds, runny nose, SARS in these patients can not do without the drug Viferon.

viferon against coldsCandles, perhaps, are the fastest means of treating viral diseases. They have no contraindications except the first trimester of pregnancy. Such an effective medicine during flu and cold helps to get rid of the symptoms.

Viferon is better than tablets and other drugs coping with ARI. Adult patients are prescribed 1 suppository three times a day. Children from the year the dosage is reduced to 1 candle a day. And it should be noted that this is an extremely effective treatment for Orvi and influenza in the home

Side effects of those who used drugs for cold and flu in candles are usually absent. Allergic skin rash and itching occurs only in very extreme cases. If this happens, the treatment is canceled and other drugs used against the common cold and viruses. The list of allowed funds is very extensive.

Anvimax

Remedy for cold and flu Anemax is presented in the form of a powder. It is necessary for symptomatic therapy, it can not affect the underlying cause of the disease. The structure includes:

  • ascorbic acid;
  • paracetamol.

Patients with excessive sensitivity to these components should use these drugs against the common cold and other cold symptoms with extreme caution. Powder is the best remedy among the rest. Anvimax is a quick-acting drug that removes body temperature, headaches, aches and pain in the throat. If applied correctly, the medicine helps to overcome the disease in a short time.

AnvimaxPowder can not be administered to patients younger than 18 years of age, people with kidney failure, sarcoidosis, chronic alcohol dependence, hypercalcemia, phenylketonuria.

Like many other cold medicines, Animax can not be a remedy for pregnant and lactating women.

Take the powder strictly according to the instructions. During an exacerbation of a symptomatology it is necessary to drink on 1 package from 2 to 3 times a day. On average, the course should not be longer than 5 days in a row.

Grippferon

Grippferon is a good medication based on interferon, which helps fight viruses. It is also characterized by immunomodulating effect on the body.

The medication is allowed for the treatment of pregnant women and children under one year. The only contraindication is intolerance of individual components. The course of treatment is 5-7 days.

Named tablets and other drugs - this is not a complete list of effective drugs. Funds from the flu should be selected individually. However, even in this case, it is impossible to avoid the development of adverse reactions. Therefore, the treatment process should be under the supervision of a doctor, as detailed in the video in this article.

stopgripp.ru

Antiviral drugs for colds

Antiviral drugs for colds - the main tool in the fight against this category of ailments.

As is known, during the period of activation of catarrhal diseases it is better to be engaged in their prevention, and not to bring them to conditions when treatment is already needed. Activating immunity in the cold season is the most effective measure to protect yourself against colds. Then the disease will not develop or, at least, the situation will not take on a serious form.

If the disease has a viral nature - acute respiratory viral disease (ARVI) - then there can not be no treatment without treatment. And it is best in this case to cope with the problem of antiviral drugs. The essence of their action is in the impact on the virus itself, which is an etiological factor.

Antiviral drugs are used to treat ARVI and influenza. These drugs affect the replication of the virus in such a way as to stop its reproduction. Antiviral drugs are synthetic or natural. They are used both in the fight against the disease, and for its prevention. Different stages of the common cold can be exposed to antiviral drugs. To date, modern science knows about five hundred pathogens of different kinds of colds. Antiviral drugs to fight them quite a bit.

In general, viral diseases are treated with three types of drugs:

  • drugs for a wide spectrum of influenza;
  • drugs for the treatment of herpes infections.
  • means for controlling cytomegalovirus.

In the case of severe disease, antiviral drugs are taken, with the use of interferons is easy. Within a day and a half after the appearance of the first symptoms, it is urgent to begin taking an antiviral drug. If we allow the multiplication of the virus to such a scale that it will occupy the entire body, then it can be brought to the conclusion that taking medications will not have any effect.

Effects of antiviral drugs for colds

With the help of antiviral drugs, the causes of the onset and development of acute respiratory disease are eliminated. The results of this action are:

  • reduction of risks of exacerbations of chronic diseases (chronic bronchitis, bronchial asthma, etc.);
  • shortening the course of the cold for several days, alleviating its symptoms;
  • a reduction in the risk that severe complications will appear after acute respiratory illness.

Antiviral drugs for colds are also used as an emergency prophylaxis in the event that one of the family members becomes ill and needs to reduce the risk of infection of healthy people.

Antiviral tablets for colds

In a class where there are synthetic antiviral drugs that cope well with the influenza virus, there are two groups of effective remedies. The essence of the action of M-channel blockers in the blocking of the virus so that it can not penetrate into cells and multiply. One of the tested preparations against viruses of this category is Amantadine (Midantan), and also Rimantadine (Remantadin). For the desired effect, they should be taken as soon as the disease begins to manifest itself. Another of their drawbacks is that it is not always possible to understand what kind of virus a person has become. And these antiviral drugs are shown in the epidemic from the influenza A virus. In addition, avian and swine flu are resistant to them. It is important to remember that taking an antiviral drug for a cold should be done not only by the sick person himself, but by all members of his family.

Effective antiviral agent for colds

But neuraminidase inhibitors act on influenza A and B viruses. The essence of their action in suppressing the enzyme, which is responsible for the multiplication of the virus. Representatives of this group of drugs are "Oseltamivir" ("Tamiflu") and "Zanamivir" (Relenza). You can start taking them within two days from the initial manifestations of the disease.

List of antiviral drugs for colds

  • Tamiflu;
  • "Relenza";
  • "Grippferon";
  • Anaferon;
  • "Amiksin";
  • Kagocel;
  • Remantadin;
  • "Viferon";
  • Arbidol;
  • "Ribavirin";
  • "Amizon";
  • "Cycloferon."

Antiviral drug for cold "Zanamivir"

"Zanamivir" is prescribed for influenza in adults and children over 5 years of age for 5 mg of inhalation twice a day for 5 days. The total daily dose reaches 10 mg. The drug is not combined with other inhalation medications (including bronchodilators), because, that possible exacerbations in patients with bronchial asthma and other nonspecific lung diseases. In a number of people without pulmonary pathology, there may be signs of nasopharyngeal irritation, reaching in rare cases before the appearance of bronchospasm.

Antiviral drug for cold "Oseltamivir"

For influenza for adults and children over 12 years, the recommended dose of "Oseltamivir" is 75 mg 2 times a day for at least 5 days. "Oseltamivir" is prescribed for children older than 1 year - with a body weight of less than 15 kg of 30 mg, 15 to 23 kg of 45 mg, 23 to 40 kg of 60 mg, more than 40 kg - 75 mg twice daily for five days.

The drug is administered with caution in renal failure, it can cause nausea and vomiting during admission.

Antiviral drugs for a cold of a wider spectrum of action - "Ribavirin" ("Ribarin") and "Inosin Pranobeks" ("Grosprinozin").

Antiviral drug for cold "Ribavirin"

"Ribavirin" acts on influenza A and B-viruses, parainfluenza, respiratory syncytial virus, coronaviruses, rhinoviruses. The specificity of the drug is its high toxicity, therefore it is used only if a respiratory syncytial infection is confirmed that often leads to bronchiolitis in children.

"Ribavirin" is used to treat influenza in adults over 18 years (200 mg 3-4 times daily during meal for 5-7 days) in the absence of pregnancy, kidney failure and hemolytic anemia.

Antiviral drug for cold "Inosin pranobeks"

"Inosin pranobeks" fights against viruses of influenza, parainfluenza, rhinoviruses, adenoviruses. This antiviral drug for cold stimulates the defenses of the human body. To treat influenza and other acute respiratory viral infections it is recommended to take: adults 2 tablets 3-4 times a day at regular intervals throughout 5-7 days; children a daily dose of 50 mg per kilogram of body weight.

The daily dose should be taken at 3-4 times at regular intervals. The duration of treatment is 5-7 days.

Interferons and interferon inducers

Another large group of antiviral drugs for colds are interferons and interferon inducers. Interferons are protein substances that synthesize the body as a response to infection, due to them the body is more resistant to viruses. They have a wide spectrum of action, which favorably differ from many other synthetic drugs. But some experts say that they are not very effective in ARVI. In the case of colds, they are prescribed as drops in the nose and rectal suppositories. The native leukocyte interferon is digested four or six times a day, Reaferon (interferon alfa-2a) two drops twice-four times a day. Viferon (alpha-2b interferon) usually goes like a candle, adults usually use Viferon 3 and 4.

Antiviral drugs for colds

There are also inducers of interferon. These are drugs that stimulate the body to produce its own interferons. Catarrhal diseases are treated with "Tyloron" ("Amiksin"), "Meglumina acridonacetate" ("Cycloferon") and a number of other antiviral drugs for colds.

Antiviral drug for cold "Amiksin"

For treatment of influenza and acute respiratory disease, "Amiksin" is prescribed inside after eating two tablets of 0.125 g for adults and 0.06 g for children over 7 years on the first day of illness and then 1 tablet every other day.

The course of treatment - up to 6 tablets. Contraindicated in pregnant women and children younger than 7 years.

Antiviral drug for cold "Cycloferon"

"Cycloferon" is used to treat influenza and ARI in the form of intramuscular injections at a dose of 250 mg (12.5% ​​per 2 ml) for two consecutive days, then every other day or 1 tablet 0.15 g every other day for 20 days.

Antiviral drug for cold "Kagocel"

"Kagocel" is an inducer of interferon with direct antiviral and immunomodulating action.

Usually it is prescribed for influenza and ARI adults 2 tablets 3 times a day for the first two days (daily dose is 72 mg), then 1 tablet 3 times a day (daily dose of 36 mg). A total of 18 tablets per 4-day course.

Antiviral drug for cold "Arbidol"

Effective in treating the common cold is an antiviral drug, like Arbidol. It acts against viruses A, B, it also treats parainfluenza, syncytial infections, adenoviruses. The essence of the drug in stimulating the production of endogenous interferon, it has an antioxidant effect, strengthens the immune system.

Arbidol for colds without complications appoint: children from 3 to 6 years - 50 mg, from 6 to 12 years - 100 mg, over 12 years and adults - 200 mg 4 times a day (every 6 hours) for 5 days. With the development of complications (bronchitis, pneumonia, etc.) children from 3 to 6 years take Arbidol 50 mg, from 6 to 12 years - 100 mg, older 12 years, adults - 200 mg 4 times a day (every 6 hours) for 5 days, then a single dose once a week for a month.

Antiviral drug for cold "Amizon"

Antiviral drug for cold "Amizon" is an inducer of endogenous interferon, has antiviral, immunomodulating and anti-inflammatory action.

Adults take "Amizon" 2-4 times a day after a meal with an average flu and acute respiratory infections of 0.25 g, with a heavy - for 0.5 g for 5-7 days; the course dose of treatment is 3-6.5 g. Children aged 6-12 years drink 0.125 grams 2-3 times a day for 5-7 days.

Antiviral drug for cold "Anaferon"

"Anaferon" refers to homeopathic remedies with antiviral and immunomodulating effect. It is also used to treat colds and flu. Usage for adults: 1 tablet, sublingually from three times a day to six, depending on the severity of the disease.

Treatment begins with the first respiratory symptoms. After improving the condition, it is recommended to switch to taking the drug once a day, for 8-10 days. Children from six months to three years, one tablet dissolved in 15 ml of water and give a drink. For prevention, Anaferon is prescribed one tablet once a day, for one to three months.

Antiviral drug for colds "Grippferon"

"Grippferon" is an immunomodulatory, antiviral and anti-inflammatory drug for intranasal use. The duration of the course of application and dose of the drug "Grippferon" is usually determined by the doctor in charge.

The recommended dose for children younger than 1 year is 500 IU (1 drop of the drug) 5 times a day; for children from 1 to 3 years of age is 1000 IU (2 drops of "Grippferon") 3-4 times a day; from 3 to 14 years is 1000 IU (2 drops of the drug "Grippferon") 4-5 times a day. The recommended adult dose is 1500 IU (3 drops) 5-6 times a day. The course duration is 5 days.

Herbal antiviral drugs for colds

Some herbs also have an antiviral effect. The effect of many herbal medicines is directed against viruses belonging to the herpes family. Catarrhal diseases are often accompanied by herpes rash, in addition, the course of cytomegalovirus infection also often occurs with the same symptoms as ARVI. This category of drugs includes "Alpizarin". The active substance in it is an extract of such plants as an alpine penny, a yellow penny, mango leaves. The antiviral preparation "Flacoside" has in its composition an active substance, which is obtained from velvet Amur and velvet Laval. For external use, the ointments "Megozin" (cottonseed oil), "Helepin" (ground part of the cheesecake), "Gossipol" (are obtained when processing the cotton seeds or the roots of cotton).

Antiviral drugs that are used for colds also include Altabor. It is based on an extract of stems of gray and black (sticky) alder.

The pendulous shank and ground reed give life to the drug "Proteflazidu", it is also used in the treatment of colds, influenza and for their prevention. Antiviral and immunomodulating action is possessed by the German preparation "Imupret". It consists of field horsetail, walnut leaves and oak bark.

The price of antiviral drugs for colds

The run-up of prices for antiviral drugs for colds is quite wide - from 20 to 200 hryvnia (of course, it still depends on the packaging and the number of tablets). In any case, it is better to consult with the attending physician who will prescribe the drug, which in the particular case will prove to be the most effective.

If you call the approximate prices for the main antiviral drugs used to treat colds, in pharmacies in Ukraine they are: "Amizon" - from 20 UAH, "Arbidol" - from 50 UAH, "Amiksin" - from 30 UAH, "Anaferon" - from 40 UAH, "Remantadin" - from 11 UAH, "Kagocel" from 70 UAH, "Viferon" - from 70 UAH - from 110 UAH.

Inexpensive antiviral drugs for colds

Inexpensive antiviral drugs for colds, often prescribed by doctors and commonly used - Amizon, Amiksin, Anaferon. For 20-40 hryvnia you can buy 10 tablets. But once again pay attention: before making a decision to purchase an antiviral drug for a cold, it is worth consulting with the treating doctor.

With the help of antiviral drugs, it is not the consequence, but the cause of the catarrhal disease that is eliminated. This is the great advantage of antiviral drugs in the treatment of colds, which also explains their effectiveness. Antiviral drugs shorten the cold for two to three days, ease its course. As a result of taking antiviral drugs for colds, the risk of other chronic diseases worsening (exacerbation of the bronchial asthma, chronic bronchitis and other diseases), there will also be no various complications, as is often the case with other drugs. In addition, antiviral drugs for colds give excellent effect in the prevention of acute respiratory viral infections, influenza, including among healthy family members when the patient is at home.

ilive.com.ua

Flu pills

With the onset of cold weather, the number of people with flu is increasing dramatically. If this disease does not bypass you, it is worth to get acquainted with information about medicines that can be used. Otherwise, you can get lost in the whole variety of antiviral, immunomodulating, antibacterial drugs.

Why is an antiviral agent prescribed for influenza?

Medicines against influenza

The causative agents of the disease are different types of viruses. Because of them, the defenses of the body are reduced, the upper respiratory tract, the walls of the vessels are affected, the diseases of the heart, kidneys, nervous system and other organs, inflammation can develop. One should not rely on immunity, the defenses of the body. It is extremely important to start taking antiviral tablets that suppress the activity of viruses in time. Medications effectively disrupt their structure and promote the formation of interferon.

Great benefit of tablets from the flu in the first day of the onset of symptoms. If you start drinking them later, the probability of complications decreases. In the infection season, doctors recommend taking antiviral medications for colds and flu for preventive purposes. To not get sick, it is desirable additionally:

  • wear a mask;
  • wash hands often;
  • use oxolin ointment.

Do antibiotics help with colds and flu?

A group of drugs does not pose a threat to viruses, but it is still often prescribed for viral diseases. The fact is that their use is advisable in case of suspected complications. Painful people may experience angina, bronchitis, otitis and other diseases, the causative agents of which are pathogens. Before the beginning of their treatment, one must drink antiviral tablets against influenza, ARVI, and then start taking antibiotics of a wide spectrum of action.

Tamiflu tablets

Effective cure for flu and colds

Fighting diseases can be different drugs, but do not buy them yourself, relying on advice from friends or your own experience. Doctors after consultation will write out anti-virus pills from the flu, funds for strengthening, restoration of immunity. There are a lot of drugs that combine both actions. When complications occur, antibiotics may be taken. Read more about the list of drugs and their taxes.

Effective antiviral drugs

For the treatment of influenza can be used:

  1. Remantadine. A well-known inexpensive drug that suppresses influenza A viruses. After taking the patient, the pathological inflammatory processes stop, the symptoms decrease, the risk of complications is prevented.
  2. Kagocel. Another known drug for influenza, belonging to the group of antiviral drugs. Has a positive effect as a result of stimulating the production of interferon at the physiological level.
  3. Cycloferon. It affects the cells of the immune system, stimulates the production of interferons. Maximum activity is achieved 2 hours after taking Tsikfloferona.
  4. Ingavirin. Tablets quickly suppress the reproduction of the virus, stop development. Particularly well, the remedy is fighting the disease at the initial stage - the multiplication of cells.

Symptomatic anti-influenza drugs

Fervex for adults

These drugs are prescribed to reduce, eliminate certain symptoms of the disease. For example, to relieve the common cold, appropriate means are used, to lower the temperature - antipyretic and so on. Review of some medicines:

  1. Decaturene. Effectively eliminates the infection of the oral cavity, pharynx, removes the pain syndrome in the throat. It has bactericidal and fungistatic action. Tablets for colds and flu should be resorbed every 2 hours. Suitable for children and adults.
  2. Fervex. A safe remedy that quickly removes the symptoms of colds: sore throat, fever, nasal congestion, swelling of the nose. It is recommended to take 4 times a day.
  3. Sinuforte. Symptomatic drug for restoring nasal breathing, eliminating obstruction. When used, the nasal mucosa irritates, the sinuses are cleaned of pus and mucus on their own.

Influenza preparations for children

Tablets Anaferon against influenza

Before consultation with a doctor, children can be treated with symptomatic means, however, antiviral drugs can only be given after appointment by a specialist. Names of popular medicines:

  1. Arbidol. Children's version is available in tablets. The agent has the ability to block influenza viruses, trigger enhanced production of interferon in affected cells. Arbidol reduces the "infectiousness" of the disease for others, alleviates the symptoms, is the prevention of complications.
  2. Tamiflu. It is used only for treatment and prevention of influenza. There are many disputes about the appropriateness of use, so doctors are prescribed only with complicated and progressive course of the disease. Contraindicated in children up to 12 months.
  3. Aspirin. Tablets effervescent from influenza dissolve in water, are symptomatic. Suitable only for the treatment of children older than 14 years. Reception helps reduce fever, joint pain, eliminate weakness, lethargy.

Video: How to choose a remedy for flu

Reviews

Elena, 34 years: The most successful remedy for flu for me - Remantadin. Tablets are cheap, but even expensive drugs do not help the way they do. As a rule, I am ill during the winter season during the epidemic season and start drinking them when there is a sore throat. Packing is enough for several seasons. But for a child I always keep in stock a child Arbidol - it is easier to tolerate.

Vera, 22 years old: For several years at the first symptoms of influenza I use lemon powder Anvimax. The active substance of the remedy is remantadine, it also contains loratadine, ascorbic acid. If Anvimax is bought up in pharmacies, I can take any express remedy for the flu. It can be Ferex, Coldrex. Also help, but inferior to your beloved Animax.

Eugene, 42 years old: The son has grown up, and everyone does not like taking pills, even if he is very ill. The last time I got sick with intestinal flu, I decided to give him Aspirin in tablets. Surprisingly, he liked it! More importantly, the temperature dropped rapidly. After this time, if necessary, I give a magic remedy to the younger one, my husband - they drink with pleasure.

sovets.net

Antibiotics for colds and flu: what's better for adults

People with medical education know for certain that antibiotics for colds and flu are ineffective, and they are not cheap and harmful.

And doctors in polyclinics and those who have just finished medical high school know it.

Nevertheless, antibiotics are prescribed for colds, and some patients recommend these medications for the prevention of infections.

With a common cold without antibiotics, it's best to get by. The patient must ensure:

  1. bed rest;
  2. abundant drinking;
  3. balanced nutrition with a high content of vitamins and minerals in food;
  4. if necessary, effective antipyretic tablets or injections;
  5. gargling;
  6. inhalation and rinsing of the nose;
  7. rubbing and compresses (only in the absence of temperature).

Perhaps, these procedures can treat cold treatment and limit it. But some patients persistently ask their doctor for a good antibiotic or a cheaper analogue.

It happens even worse, a sick person, in view of the fact that he does not have time to visit a polyclinic, begins self-treatment. The benefits of pharmacies in large cities today are every 200 meters. Such open access to medicines, as in Russia, is not found in any civilized state.

But for the sake of justice it should be noted that many pharmacies began to dispense antibiotics of a wide range of actions only on the prescription of a doctor. However, if you wish, you can always pity the pharmacist, referring to a severe illness or find a drugstore, which is much more important than the health of people.

Therefore, antibiotics for colds can be purchased without a prescription.

When should you take antibiotics for ARI and the flu?

In most cases, the common cold has a viral etiology, and viral infections are not treated with antibiotics. Tablets and injections of a wide spectrum of action are prescribed only in those cases when an attenuated organism has an infection that can not be defeated without antibacterial drugs. Such an infection can develop:

  • in the nasal cavity;
  • in the mouth;
  • in bronchi and trachea;
  • in the lungs.

In this situation, antibiotics for flu and cold are needed.

antibiotics for ARI and influenzaLaboratory methods of research, according to which you can judge the need to take antibacterial drugs, are not always appointed. Often polyclinics save sputum and urine on crops, explaining their policy by the fact that it is too expensive.

Exceptions are swabs taken from the nose and throat with sore throat on Lefler's wand (causative agent of diphtheria), selective urine cultures with diseases of the urinary tract and selective crops of the separated tonsils, which are taken with chronic tonsillitis.

Patients undergoing treatment in the hospital are much more likely to obtain laboratory confirmation of microbial infection. Changes in the clinical blood test are indirect signs of bacterial inflammation. Having received the results of the analysis, the doctor can proceed from the following indicators:

  1. ESR;
  2. number of leukocytes;
  3. an increase in segmented and stab-shaped leukocytes (a shift of the leukocyte formula to the left).

And yet antibiotics for colds doctors appoint very often. Here is an example of this, which is taken from the results of testing one child's medical institution. 420 outpatient cards of small patients from 1 to 3 years were analyzed. In 80% of cases, doctors diagnosed children with ARI, ARVI; acute bronchitis - 16%; otitis - 3%; pneumonia and other infections - 1%.

With pneumonia and bronchitis antibacterial therapy was prescribed in 100% of cases, but in 80% it was prescribed for both acute respiratory infections and inflammation of the upper respiratory tract.

And this despite the fact that the vast majority of doctors understand perfectly well that it is unacceptable to use antibiotics without infectious complications.

Why do doctors still prescribe antibiotics against influenza and colds? This happens for a number of reasons:

  • reinsurance due to the early age of children;
  • administrative settings;
  • preventive measures to reduce complications;
  • lack of desire to visit assets.

How can complications be determined without tests?

A doctor can determine by eye that an infection has become a cold:

  1. the color of the discharge from the nose, ears, eyes, bronchi and pharynx from transparent changes to dull yellow or poisonous-green;
  2. when a bacterial infection is attached, a second rise in temperature is usually observed, this is typical for pneumonia;
  3. the urine of the patient becomes cloudy, a sediment can be observed in it;
  4. in fecal masses there is pus, mucus or blood.

Complications that may occur after ARI are determined by the signs below.

  • The situation is this: a person has had an acute respiratory infection or a cold and has already started to recover, when suddenly the temperature jumped to 39, intensified cough, there was a pain in the chest and shortness of breath - all these signs signal that the likelihood of developing pneumonia.
  • If you suspect a sore throat and diphtheria, the temperature rises, throat pains intensify, tonsils appear on the tonsils, and lymph nodes increase on the neck.
  • With an average otitis fluid is released from the ear, when pressing on the tragus in the ear there is a strong pain.
  • Symptoms of sinusitis are manifested in this way: the patient has completely lost his sense of smell; In the forehead area there are severe pains that are worse when the head is tilted; the voice becomes nasal.

What antibiotics to drink for a cold?

Many patients ask the therapist this question. Antibiotics for colds should be selected, based on the following factors:

  1. localization of infection;
  2. the patient's age (for adults and children, his list of drugs);
  3. anamnesis;
  4. individual drug tolerance;
  5. the state of the immune system.
antibiotics for ARI and influenzaBut in any situation, only a doctor prescribes antibiotics for a cold.

Sometimes broad-spectrum antibiotics are recommended for use against uncomplicated acute respiratory diseases.

Against some diseases of the blood: aplastic anemia, agranulocytosis.

With obvious signs of weakened immunity:

  • a subfebrile condition;
  • catarrhal and viral diseases more than five times a year;
  • chronic inflammatory and fungal infections;
  • HIV;
  • congenital pathologies of the immune system;
  • oncological diseases.

Children up to 6 months:

  1. against vaginal rickets;
  2. against lack of weight;
  3. against various malformations.

Taking antibiotics for colds is recommended for the following indications:

  • Bacterial angina requires treatment with macrolides or penicillins.
  • Purulent lymphadenitis is treated with a wide spectrum of action.
  • Acute bronchitis, exacerbation of its chronic form, and laryngotracheitis bronchoectatic disease will require the appointment of macrolides. But it's better to do a chest X-ray, which will exclude pneumonia.
  • With an acute average otitis, the doctor after the otoscopy makes a choice between cephalosporins and macrolides.

Azithromycin is an antibiotic for colds and flu

AzithromycinAzithromycin (another name Azimed) is an antibacterial preparation with a wide spectrum of action. The active substance of the drug is directed against protein synthesis of sensitive microorganisms. Azithromycin is rapidly absorbed in the gastrointestinal tract. Peak action of the drug occurs two to three hours after admission.

Azithromycin is rapidly distributed in biological fluids and tissues. Before you start taking pills it is better to test for the sensitivity of the microflora that provoked the disease. Adult Azithromycin should be taken once a day for an hour before meals or three hours after it.

  1. In case of infections of the respiratory tract, skin and soft tissues, a single dose of 500 mg is given on the first day of admission, and for three days the patient takes Azithromycin 250 mg per day.
  2. Against acute urinary tract infections, the patient should once take three tablets of Azithromycin once.
  3. Against the initial stage of Lyme disease, one tablet is also administered once.
  4. With gastric infections caused by Helicobacter pylori, for three days the patient should take a single dose of three to four tablets.

The form of the drug - tablets (capsules) of 6 pieces per package (blister).

Other antimicrobial agents

If the patient does not have an allergic reaction to penicillin, antibiotics for influenza can be prescribed from a semi-synthetic penicillin series (Amoxicillin, Solutab, Flemoxin). In the presence of severe resistant infections, doctors prefer "protected penicillins", that is, those that consist of Amoxicillin and Clavulanic acid, here is their list:

  • Solutab.
  • Flemoclav.
  • Augmentin.
  • Ecoclave.
  • Amoxiclav.

With angina this treatment is best.

Names of preparations cephalosporin series:

  1. Cefixime.
  2. Ixim Lupine.
  3. Panzef.
  4. Supraks.
  5. Zinatsef.
  6. Cefuroxime axetil.
  7. Zinnat.
  8. Aksetin.
  9. Super.

In mycoplasmal, chlamydial pneumonia or infectious diseases of ENT organs, the following medicines are prescribed:

  • Azithromycin.
  • Macropean.
  • Azitrox.
  • Z-factor.
  • Hemomycin.
  • Zitrolide.
  • Zetamax.
  • Sumamed.
antibiotics for ARI and influenzaDo I need to prescribe antibiotics? Influenza and ARVI them to treat is useless, therefore the given problem entirely lies on the shoulders of the doctor. Only a doctor who keeps a medical history and the results of a patient's analyzes can give a full account of the expediency of prescribing a particular antibacterial drug.

In addition, it is possible to use antiviral drugs that are inexpensive but effective in treatment, which suggests an integrated approach to influenza therapy.

The problem is that most pharmaceutical companies in the pursuit of profit now and then throw out into the wide sales network more and more new antibacterial agents. But most of these drugs for the time being could be in stock.

Antibiotics, influenza, cold - what conclusions can be drawn?

So, from all that has been said above, we can conclude that antibiotics should be prescribed only for bacterial infection. Influenza and the common cold are 90% viral, so with these diseases, taking antibacterial drugs group not only will not bring benefits, but can provoke a number of side effects, for example:

  1. decreased immune response;
  2. oppression of kidney and liver function;
  3. imbalance of intestinal microflora;
  4. allergic reactions.

The administration of these drugs for the prevention of viral-bacterial infections is unacceptable. To take aggressive medications, which are antibiotics, is possible only in extreme cases, when there are all the indications.

The main criteria for the effectiveness of treatment with antibacterial drugs include the following changes:

  • relief of the general condition of the patient;
  • decreased body temperature;
  • disappearance of symptoms of the disease.

If this does not happen, then the medicine needs to be replaced by another one. To determine the effectiveness of the drug from the beginning of treatment should take three days. Uncontrolled use of antibacterial medicines leads to a disruption of the resistance of microorganisms.

In other words, the human body begins to get used to antibiotics and each time demand more aggressive medications. In this case, the patient will have to prescribe not one drug, but two or even three.

All you need to know about antibiotics is in the video in this article.

stopgripp.ru

Inexpensive medicine for colds

nedorogie lekarstva ot prostuduFor colds, antiviral drugs are often used. Not everyone has the opportunity to buy an expensive medicine, so the question arises: what inexpensive tool can be quickly cured. The economical person knows that it is easier to prevent the disease than to treat it. In the peak of colds, it is necessary to activate the immune system.

The effect of antiviral drugs on the body

ARVI is best treated with an antiviral drug, it stops the reproduction of the virus, does not allow it to become aggravated. There are two groups of drugs - synthetic and natural. They can be used for treatment and for preventive purposes. Pharmacology has developed three main groups of drugs for fighting viruses:

  • Preparations against influenza.
  • Preparations for herpes infection.
  • Preparations from cytomegalovirus.

All of them have different costs, much depends on the manufacturer. The same drug may have a different price. For example, the one that is produced abroad will cost more, the domestic product with the same composition is always cheaper. Please note that anti-cold medications are effective only at the onset of the disease. When the virus has already colonized the entire body, the antiviral drug will not help.

The drug eliminates the cause of the onset and development of ARVI, with the help of it you can:

  • To protect from further exacerbation of a chronic disease (tonsillitis, laryngitis, bronchitis, pneumonia, rhinitis, sinusitis, sinusitis, etc.).
  • Reduce the duration of the cold, relieve symptoms. After reception the person recovers in 2 days.
  • Reduces the risk of severe complications of ARVI.
  • Protects from infection. The drug is used as a preventive medicine. If one of the family members becomes ill, it is necessary to take the medicine, so you can protect yourself from ARVI.

Inexpensive anti-cold tablets

Tested synthetic drugs are rimantadine and amantadine. To increase effectiveness, they should be taken at the first symptoms of the disease. Please note, they are more suited for influenza A virus, and a person, when ill, can not independently find out what kind of virus he has.

To inexpensive and effective means for cold include neuraminidase inhibitors, they help with influenza viruses B, A. Completely destroy the enzymes and stop the activity of the virus. This group of drugs include Tamiflu, Grippferon, Relenza, Kagocel, Amiksin, Anaferon, Arbidol, Viferon, Amizon.

Colds diseases of plant origin

An inexpensive group includes medicines, which contain herbs. They are recommended for use when colds are observed in the herpetic eruptions. You can distinguish such antiviral herbal preparations:

  • Alpisarinin its composition has mango leaves, yellowing penny, alpine penny.
  • Flacosideconsists of Amur velvet and Laval.
  • Megosin ointmentit is used externally, it contains cottonseed oil.
  • Helepin ointmentconsists of a land part of a little kopechechkoy lespedetsy.
  • Gossypol ointmentin its composition has the root of cotton and cotton seeds.
  • Altabor- an effective anti-cold medication. It contains black and gray alder.
  • Proteflazidesuitable for treating flu, colds. It contains a ground reedgrass, a soddy pike.
  • Imupretis an expensive German drug. It consists of an extract of the bark of oak, horsetail and walnut leaves.

Prices for anti-cold medications

The cost of all drugs is different. It is best to pay attention to efficiency and safety. You can first save, and then still treat the consequences after taking medications. Without a doctor, you do not need to prescribe drugs yourself.

To inexpensive antiviral drugs include Amiksin, Anaferon, Amizon. You can first buy a plate with 10 tablets, check your reaction and the effect of the drug, if everything is fine, you can continue treatment with this tool.

Please note that anti-cold diseases eliminate not the symptoms of the common cold, but the cause of its occurrence, therefore, are effective. With their help, you can reduce the disease.

Inexpensive anti-cold remedies for symptomatic relief

To accelerate recovery, it is necessary to pay attention to all malfunctions in the body. When your throat hurts, you can prepare a soda-salt solution at home and constantly rinse your throat. Inflammation from the throat will help remove the tincture of calendula, eucalyptus. It is necessary to take 200 ml of warm water, dilute a tablespoon of tincture in it. Rinse every 3 hours.

To alleviate the condition with sore throat will help such inexpensive drugs:

  • Septefril- antiseptic medicinal product, it is used to treat pharyngitis, tonsillitis, stomatitis.
  • Chlorophylitisin its composition has extracts from eucalyptus. The drug anesthetize, remove from the tonsils purulent plugs. Available in the form of an oil and alcohol solution, also in the form of a spray.
  • Streptocideadvised to use with a sore throat. Efficacy is enhanced by mixing Streptocide powder with honey.
  • Miramistin solutionhas an antiseptic effect, helps with cold to get rid of inflammation in the throat.

If there is nasal congestion, you can use such inexpensive drops for nose Sanorin, Naphthyzine, Pharmazoline, Pinosol, and Galazolin for several days. Softens the eucalyptus mucous membrane and mint oil. Continually rinse the nose with brine, so you quickly clean the mucosa from the virus.

When a cold is accompanied by high fever, it is necessary to use antipyretic drugs. To inexpensive drugs include Acetylsalicylic acid, Paracetamol, Ibuprofen.

So, so you do not have to spend money on drugs for colds, watch your immune system. Constantly strengthen your body, temper it, exercise, eat right and move as much as possible!


medportal.su

Similar articles

Sign Up To Our Newsletter

Pellentesque Dui, Non Felis. Maecenas Male